# SDR CA961002001

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect Line
- Part number: 3039875
- Condition: Broken
- Location: B-Loop Nr 1 Eng
- Stage of operation: TX
- Nature of condition: J, N
- Precautionary procedure: D

## Discrepancy

(CAN) #1 ENGINE 'FAULT B' FIRE DETECT ON DURING TAXI. B LOOP FOUND BROKEN AT SENSOR BODY ON P2.5 LINE.
